# SDR UALA2010050601540

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 29,885 hours, 11,979 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 341203300
- Part serial: 16
- Condition: Excess Play
- Location: Elevator Servo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR SERVO CONTROL EXCESSIVE PLAY CHECK IS 7MM AND OUT OF LIMITS.  REPLACED RIGHT I/B BLUE ELEV SERVO ROD END REF AMM.  INSP SERVO ROD END FOUND SECURED AND SAFETIED REF METHOD NR 1.
